RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2017, Volume 9, Issue 1, Pages 55–62 (Mi ufa364)  

This article is cited in 1 scientific paper (total in 1 paper)

On coercive properties and separability of biharmonic operator with matrix potential

O. Kh. Karimov

Institute of Mathematics AS RT, Ainy st., 299/4, 734063, Dushanbe, Republic of Tadjikistan

Abstract: In the work we consider the coercive properties of a nonlinear biharmonic operator with a matrix operator in the space $L_2(\mathbb R^n)^l$ and we prove its separability in this space. The considered nonlinear operators are not small perturbation of linear operators. The case of the linear biharmonic operator is considered separately.

Keywords: biharmonic differential operator, matrix potential, coercive inequalities, nonlinearity, separability.

Full text: PDF file (477 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:1, 54–61 (PDF, 145 kB); https://doi.org/10.13108/2017-9-1-54

Bibliographic databases:

Document Type: Article
UDC: 517.948
MSC: 35Q40, 35J10
Received: 10.02.2016

Citation: O. Kh. Karimov, “On coercive properties and separability of biharmonic operator with matrix potential”, Ufimsk. Mat. Zh., 9:1 (2017), 55–62; Ufa Math. J., 9:1 (2017), 54–61

Citation in format AMSBIB
\Bibitem{Kar17}
\by O.~Kh.~Karimov
\paper On coercive properties and separability of biharmonic operator with matrix potential
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 1
\pages 55--62
\mathnet{http://mi.mathnet.ru/ufa364}
\elib{http://elibrary.ru/item.asp?id=29009895}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 1
\pages 54--61
\crossref{https://doi.org/10.13108/2017-9-1-54}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411736500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018789021}


Linking options:
  • http://mi.mathnet.ru/eng/ufa364
  • http://mi.mathnet.ru/eng/ufa/v9/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Kh. Karimov, “Koertsitivnaya otsenka i teorema razdelimosti dlya odnogo nelineinogo differentsialnogo operatora v gilbertovom prostranstve”, Chebyshevskii sb., 18:4 (2017), 246–255  mathnet  crossref  elib
  • ”фимский математический журнал
    Number of views:
    This page:90
    Full text:24
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019